Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Does turmeric interact with antibiotics?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 10406 Questions
Question
can I take turmeric with antibiotics?
Fri, 13 Apr 2018 in Medicines and Side Effects
Follow-up: Does turmeric interact with antibiotics? 15 minutes later
I take the following supplements on a somewhat regular basis:

raw apple cider vinegar
Ultimate Man Gold Vitamin - The Vitamin Shoppe brand
bromelain
ginko biloba
Zinc
caraway seed
hawthorn berries extract
triple Omega 3-6-9 (nature made)
CQ10
Omega 3 - wild salmon oil
DHEA
Niacin
L-glutamine
D3 - 1000iu
calcium 500mg

Could any interfere with levofloxacin 500mg per day for testicle infection?
 
 
Answered by Dr. Michelle Gibson James 20 minutes later
Brief Answer:
no known interactions

Detailed Answer:
HI, thanks for using healthcare magic

There are no known interactions between these substances.

They can be safely used together.

There are other interactions with levofloxacin so if you are using other medications, these can be checked as well

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor